# SDR 9515219946

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS AND CORROSION IN THE FS 980 TO 996 FLOORBEAM END FITTINGS, LEFT AND RIGHT SIDES.  REPLACED ALL FOUR FITTINGS PER SRM 51-01.
